# SDR DALA1315970683

- Difficulty date: May 18, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AND AROUND RIVET HEADS OF CREASE BEAM WEB RT BETWEEN BS 1420-1440. REPLACED CREASE BEAM WEB IAW SRM 51-40-02 PG2-3, 7 AND DWG 146N5590.
